# SDR USAA2013021200013

- Difficulty date: January 26, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - EXCESSIVE PLAY ON RIGHT ELEVATOR HINGE FITTINGS NR 1, 2, 3, 4,  5 & 6 AT STAB STA 181, RIB 5 THRU STAB STA 589, RIB 13.  REPLACED RIGHT ELEVATOR HINGE FITTINGS NR 1, 2, 3, 4, 5 & 6 AT STAB STA 181, RIB 5 THRU STAB STA 589, RIB 13 IAW A320 AMM 55-16-42.
